# SDR 06FDEA0603

- Difficulty date: February 8, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 720a-720b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON WEB BS 720A-720B LBL 67 WL 208.  REMOVED CORROSION ON WEB ON 720A-B BY 8"X4"X .007". FOUND TO BE OUT OF LIMITS.   REMOVED, FABRICATED, ALODINED, PRIMED, AND INSTALLED IAW SRM 53-10-1, SRM 53-30-02   SRM 51-10-2 USING LOT# 664728 7075-T6. MINOR REPAIR
